# SDR AALA981419

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 59-60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 55L AT FRAME 59 TO 60 HAS CORROSION.  REPLACED DAMAGED SECTION OF STRINGER ADDED NEW SPLICE ON AFT END OF NEW SECTION.  REINSTALLED SPLICE ON FWD END AS PER SRM 51-72-10-0.  TREATED, PRIMED AND PAINTED PER SRM 51-21-10.  (M)
